Loperamide Gone Wrong (Possible Journal) - Part 18

By girlondrugs · Feb 2, 2015 · ·
  1. Afternoon guys!

    Sitting in my math class and I can't do any work so I decided to get on.
    last night was pretty good. I slept through the WHOLE night and even woke up comfortable! I am now just feeling a bit agitated. But I left my pills home so oh well.

    So I think today instead of dropping to 20 I'll drop to 22 then in 2 days drop to 20. Then 18 and so forth.

    I hope everyone is having a good day!

Comments

  1. cielochick
    Hey GFOD

    I'm trying not to nag but staying on schedule will help you succeed. Hope you're out of calculus by now.

    Be well. CC
  2. cielochick
    Hi GFOD,

    Thought I would give you where I'm at for another point of reference among the many warriors on DF.

    Day #34 of taper starting at 40 pills daily

    Currently on 18 pills daily with 8 taken AM, 10 in PM . Mild headache persists as well as irritability.
    Fatigue & runny nose have just started--this is new. I haven't heard from my GI tract yet but I imagine it will wake up eventually. I'm only taking Advil for headache. My usual exercise in AM has been halved--I just don't have the endurance. Well, that's it for me. It's somewhat counter-intuitive but it's getting tougher. So I'll just have to as well. I expected it to, from all I've read. I'll just have to keep my eyes on the goal.

    All the best to you & of course, lots of people cheering for you, CC
  3. girlondrugs
    Hi guys.

    It's been pretty boring lately lol haven't been doing much of anything except for school.

    I've been on 20 pills every 12 hrs for 2 or 3 days now. I realized though that 25 pills can Last me a whole day again so maybe I should drop faster?

    Ready to be off these things for good.
  4. cielochick
    Boring is ok. I guess if you're feeling a-ok, you can be bold & go to 15 pills twice a day. If you're feeling any symptoms at all, I would just shave off a couple pills, maybe 18 pills twice a day. With either change, I would hang 3-5 days before I go down again. I wouldn't go back to once a day dosing, it doesn't make sense pharmacokinetically speaking. Maybe at the very end when you're at the "one horrible little pill that I never want to see again" stage. So far--YOU ARE WINNING. CC
  5. harry newnee
    Hi and thanks for posting this thread as I am using loperamide as one of my addiction kickers. But my problem is I have to continue to use it once I finish kicking my 2 gram per day heroin habit. I am also using gabapentin and it takes a hell of a lot, though you cannot overdose on it luckily. But I was taking 1600 mgs 3x per day. I'm prescribed 400 mg pills. Some only get 100 mgs so its really like a lot of pills to get to that dose to where it actually works. There are several threads on here where most had to take the same amount. Now a couple times during the hardest of times I had to take 2000 mgs at once but only a couple times. And I take it with naproxen and l-tyrosine, they help with absorption. The tolerance goes up extremely fast so you may be able to get away with a lower dose the first couple of times but you'll have to go up on your dose every couple days till you max out right at 1600. Also is recommended to drink with coke? Lol something to do with the acidity in coke and anything similar helps the absorption. Its very important to use the absorption techniques because the higher the dose the lower the absorption. And with this drug it drops tremendously at 1600 and above per day. I'm now at 1200 mgs 2x per day on day 5 of my self detox. I'll stick with that probably through tomorrow and drop another 400 mgs each dose per day. I hope this helps and good luck on your taper!!

    harry newnee added 10 Minutes and 32 Seconds later...

    Oh I forgot to add that I have had very little withdrawal symptoms during my detox. My wife on the other hand is doing a suboxone treatment and has been feeling way worse than I have. Shes pretty up to par today as am I. I've only had some sweats and rls at night. Couple days were rough because I didn't realize that gabapentin takes two hours to kick in at first and I waited till I was feeling shitty before I took them. But all in all its a surefire way to go and as long as you taper from the gabapentin after your loperamide taper you'll be fine with no withdrawals.. OK gtg cheers
To make a comment simply sign up and become a member!